# SDR IXXA2022101806

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112N410127
- Part serial: NSN
- Condition: Corroded
- Location: Zone 500
- Part time: 64,113 hours, 21,121 cycles
- Component: Skin Panel, Boeing, NA
- Component part number: 112N410127
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E EXTERNAL SKIN HAS CORROSION AT W.S. 656.
